Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Severe abdominal pain, ex drug addict, allergic to dairy and egg products. What it could be?

My daughter has been in severe abdominal pain for nearly three years. She was taking drugs at 15 years old and then went to a rehab centre at 17 where she was put on vyvanase and gabapentin and other medications that I cannot recall. At age 20 she came off all medications for a period of 6 months and then started on adder all (20 - 40 mg). She had a lot of candida which has been treated fairly successfully these last few months but her stomach pains, excessive bloating and gas have remained. Allergy tests show she is allergic to dairy and eggs but apart from that she can eat most things though she has been taking digestive enzymes for the past year because she says her stomach hurts when she eats. She has had numerous stool tests and blood tests but the doctors are saying it is IBS ( we do not agree). I would be interested in hearing your take on this. Thank you
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
As her abdominal pain is related to food,it can be due to Peptic ulcer.
Give her drugs like Tetracycline,Metronidazole,Bismuth and Rabeprazole for H.Pylori .Add a Pre and probiotic capsule also.
If there is no response,get her investigated with Upper GI endoscopy and Ultrasound abdomen.
Give her high fiber diet
If you come back with above reports,i will clarify further
Wish her speedy recovery
Answered: Sun, 3 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor